Skip to main content
Log in

Zur Theorie des Lichtes

  • Published:
Zeitschrift für Physik

Zusammenfassung

Es wird eine Verallgemeinerung der Maxwellschen Gleichungen vorgeschlagen und gezeigt, daß diese verallgemeinerten Gleichungen das Verhalten des Lichtes in materiellen Medien richtig wiedergeben.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

v. Wiśniewski, F.J. Zur Theorie des Lichtes. Z. Physik 55, 221–230 (1929). https://doi.org/10.1007/BF01342414

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01342414

Navigation